Parsimonious autocorrelation corrections for singular demand systems
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Chavas, Jean-Paul & Segerson, Kathleen, 1986. "Singularity and Auotregressive Disturbances in Linear Logit Models," Journal of Business & Economic Statistics, American Statistical Association, vol. 4(2), pages 161-169, April.
- Moschini, Giancarlo & Moro, Daniele, 1994.
"Autocorrelation specification in singular equation systems,"
Elsevier, vol. 46(4), pages 303-309, December.
- Moschini, GianCarlo & Moro, D., 1994. "Autocorrelation Specification in Singular Equation Systems," Staff General Research Papers Archive 11134, Iowa State University, Department of Economics.
- Barten, A. P., 1969. "Maximum likelihood estimation of a complete system of demand equations," European Economic Review, Elsevier, vol. 1(1), pages 7-73.
- Considine, Timothy J & Mount, Timothy D, 1984. "The Use of Linear Logit Models for Dynamic Input Demand Systems," The Review of Economics and Statistics, MIT Press, vol. 66(3), pages 434-443, August.
- Berndt, Ernst R & Savin, N Eugene, 1975. "Estimation and Hypothesis Testing in Singular Equation Systems with Autoregressive Disturbances," Econometrica, Econometric Society, vol. 43(5-6), pages 937-957, Sept.-Nov.
- Fry, Jane M. & Fry, Tim R. L. & McLaren, Keith R., 1996. "The stochastic specification of demand share equations: Restricting budget shares to the unit simplex," Journal of Econometrics, Elsevier, vol. 73(2), pages 377-385, August. Full references (including those not matched with items on IDEAS)
When requesting a correction, please mention this item's handle: RePEc:eee:ecolet:v:53:y:1996:i:2:p:115-121. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu)
If references are entirely missing, you can add them using this form.